| Model Number |
DBEC-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect - clinical code 4581: slow/no flow the device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
Following pre-dilatation, angiographic imaging observed slow flow in the mid left anterior descending artery.The clinical event committee reviewed the images and concluded that the use of the diamondback 360 coronary orbital atherectomy device may have contributed.No further information is available.